Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, this is my 5th day on Suboxone. I was given 8mg/2mg tablets in the beginning. I was told to take 1/2 the pill in the AM and the other half 12 hours, later. I am also on a prescription for Xanax. I am to take .25 mg in the morning and a 1/2 mg before bed. This medication is because I was taking prescription Vicoprofen 7.5, between 1 and 3 pills per day. Today I saw my doctor and he told me that I MUST taper-off my Xanax. Well I don't think this is such a good idea and here's why: I have a SEVERE nervous condition. The thing is when I take my Suboxone without my Xanax, my heart literally beats out of my chest! It's a terribly scary feeling. It's as though I just drank 10 cups of coffee and consumed a large quantity of some sort of "uppers." My chest hurts, I shake like crazy and I'm dizzy and nervous. As soon as I take my Xanax, it goes away immediately and I'm just fine. I have ALREADY READ THE ENTIRE SUBOXONE WEBSITE, so please do not quote it. I'm looking for real answers.
I was told I could quarter my pills and I've been doing so: 1/4 pill every 6 hours. Today, I went ahead and took almost a half (because it was bitten that way) and I am already VERY shakey. I took 1/2 Xanax and all of a sudden, I feel like I could drop off asleep at any minute. What's going on?
Another thing: when I drink coffee after my dose of sub., I get the shakes again. Could this be too much? Does sub. make you dizzy?

Loading...

i am sort of glad to hear someone else has the same issue as i do... i have been on for 6 months and after the first couple months i had such unusual sensations and racing heart...shakes.. crawling sensations in my scalp... tightening chest....pins and needles all over etc that i was sent for every test known to man ... all ok.. but scary when the chest hurts and heart racing.. i have been on about 2 mg a day lately and only get the feeling when i take my dose.. i was initially at 4 mg but am trying now to come off...infact this morning i hadnt taken a dose since 24 hours prior and felt ok.. but took just a chip and had the sensations bad.. so gonna try to get off totally.... hope this helps knowing someone else is going through the same and all my test were ok.. good luck Rob
Reply

Loading...

The heart beat scare the heck out of me. It was because I took more than I do normally after two days of not taking at all! I normally cut the pill into 6 to 8 pieces and make the pill work for almost a week! Today, I took almost a bit more than 1/4, about 10 in the morning and around 8 pm, I was so jittery and high heart beat, that I started to believe in God again!! Kidding aside, this whole drug thing sucks. I have been cleaning up my system, and need to learn how to get it all out. The problem it, when I do stop, i can't sleep well, as well as I have the cough, and irritation in my throat as I had when I stopped opium! Also, sneezing a lot. For some reason I do like the feel of it when I have a bit of this in my body, but, I don't like to be addicted to anything and it seems that I have become addicted to this drug. I know I could get off of it. the problem is when other problem in life is over me, this comes to be a hook to not feel the pain! The same bs that Opium did.. I hate drugs! Why did we ever get on drugs and that's the big question? Have yet to see, anyone to make it big doing drugs.. Say no to drugs.. We all have to be the example of those who think, it's cool to do drugs.> No matter what pain we have we must be able to work it thru the natural ways.
Reply

Loading...

you cant take them together. Its deadly. Read up on it.
Reply

Loading...

your all having anxiety/panic attacks from comming off a drug its normal you may need to be on a higher dose of suboxone or a higher dose of xanax when i came off heroin i was on 4 8/2 pills a day 2 in the morning and 2 at night i was also on 6 mg of klonopin for anxiety im alive dont worry

Reply

Loading...

First of all you should never mic subs eith xanax
Reply

Loading...

Why do you say that? Not to mix sub's with xanax/benzos? I've been taking xanax or Valium (prescribed) for 21 years for severe anxiety and panic attacks. Fortunately for me I've not had addictive tendencies with benzos so I've never had to increase my prescribed dosage. However opiates are a totally different story. I was prescribed 5 mg hydro 3 x day after a car accident around 9 years ago. I went progressively up to 30 mg oxy 3 x day and took more than that most days. Anyways my doctor switched me to suboxone and I still take benzos. Haven't had any problems. Sorry this was so long.

Reply

Loading...